# SDR COMA2010030150047

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 23,732 hours, 20,099 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555406
- Part serial: 1076
- Condition: Failed
- Location: Nlg
- Part time: 23,742 hours, 20,109 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW DURING GEAR RETRACTION RECEIVED NOSE GEAR DISAGREE AND GEAR DOOR OPEN WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE.
